It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Hair loss due to acne medication

Re: Hair loss due to acne medication

[ Back to Messages ]

Message

Posted by marianna on October 26, 2000 at 08:39:40:

In Reply to: Hair loss due to acne medication posted by Jen on October 25, 2000 at 20:54:08:

: I am currently taking an ance medication called Accutane. One of the side effects is hair loss. And I must say, I have lost A LOT of hair (and I'm only 17!) Is there anything that I can do to help the hair grow back/stay healthy/???? I feel bald.

``I'm sorry to say I'm only 22yrs and I am losing my hair from the after effects of accutane. I stopped taking it 10 months ago. I think it may be permanent too. I dunno. What is the pattern of your hairloss? My hairline has started to recede and I am losing it mostly from the top and front.--marianna


Follow Ups




All times are GMT -7. The time now is 12:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!